Asymptotic preserving error estimates for numerical solutions of compressible Navier-Stokes equations in the low Mach number regime

Document type :
Journal articles
Complete list of metadatas

https://hal-univ-tln.archives-ouvertes.fr/hal-01810441
Contributor : Antonin Novotny <>
Submitted on : Thursday, June 7, 2018 - 8:45:58 PM
Last modification on : Friday, April 19, 2019 - 11:38:29 AM

Identifiers

  • HAL Id : hal-01810441, version 1

Collections

Citation

Antonin Novotny, Eduard Feireisl, Maria Lukacova-Medvid'Ova, Sarka Necasova, Bangwei She. Asymptotic preserving error estimates for numerical solutions of compressible Navier-Stokes equations in the low Mach number regime. Multiscale Modeling and Simulation: A SIAM Interdisciplinary Journal, Society for Industrial and Applied Mathematics, 2018, 16 (1), pp.150-183. ⟨hal-01810441⟩

Share

Metrics

Record views

72